# SDR EISA98068

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT BULB INOPERATIVE IN EXIT SIGN ROW 20.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED LIGHT BULBS ON OVERWING EXIT SIGN.  (M)
